ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > PARENTS OF CHILDREN WITH ADD/ADHD > Children's Diagnosis & Treatment
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Children's Diagnosis & Treatment This forums is for parents to discuss issues related to diagnosis and treament of children with AD/HD

Reply
 
Thread Tools Display Modes
  #1  
Old 02-10-18, 03:50 PM
Lineman Lineman is offline
Newbie
 

Join Date: Feb 2018
Location: Bella Vista, AR. US
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
Lineman is on a distinguished road
Anger issues, strange outbursts, and rude comments.

My son is 8 years old and weighs 69 lbs. He was recently diagnosed with ADHD and prescribed Vyvanse 10mg. The anger issues, strange outbursts, and rude comments I speak of, are not at ALL how my son has ever been. He also says, that he feels no affect from the medicine but, he stays focused for hours on end by himself. His focus is better but his overall attitude is much, much worse. Is this a typical side effect of this medication? Thanks in advance!
Reply With Quote
  #2  
Old 02-10-18, 04:13 PM
Lunacie's Avatar
Lunacie Lunacie is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2005
Location: south-central Kansas
Posts: 19,180
Thanks: 20,291
Thanked 25,723 Times in 12,001 Posts
Lunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond reputeLunacie has a reputation beyond repute
Re: Anger issues, strange outbursts, and rude comments.

Vyvanse wasn't a good med for my granddaughter. Definitely affected her mood.
Also gave her a terrible rash.

Maybe ask your doctor about taking a lower dose for a few days to see if that
helps relieve the side effects but still gives the focus?
__________________
ADD is not a problem of knowing what to do; it is a problem of doing what you know.
-RUSSELL A. BARKLEY, PH.D.


As far as I know, there is nothing positive about ADHD that people can't have w out ADHD. ~ ADD me
Reply With Quote
  #3  
Old 02-12-18, 06:06 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,690
Thanks: 5,707
Thanked 31,976 Times in 14,784 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Anger issues, strange outbursts, and rude comments.

There are other medications out there. My daughter could not handle vyvanse but she did do well with amphetamines like adderall for awhile. She did ok on focalin for a bit too.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Outbursts blergggg Careers/Job Impact 13 12-07-14 10:17 PM


All times are GMT -4. The time now is 03:47 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums